# SDR SIMA200721803

- Difficulty date: August 4, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 19,279 hours, 19,055 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 8271013
- Part serial: 00079
- Condition: Failed
- Location: Mlg
- Part time: 1,126 hours, 988 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED AIR/GROUND FAIL MESSAGE AND GEAR HANDLE STUCK IN DOWN POSITION - RETURNED TO BNA.  PERFORMED AIR/GROUND SYSTEM SIMULATION IAW EMB 32-63-00 AND LANDING GEAR EXTENSION AND RETRACTION IAW EMB 32-30-00 WITH NO DEFECTS NOTED.  REMOVED AND REPLACED LANDING GEAR HANDLE IAW EMB 32-30-00.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
